# SDR R61A201204280257

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 13,160 hours, 10,508 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LG SYS WOW FAIL MSG AND LANDING GEAR WOULDN'T RETRACT AFTER TAKEOFF OUT OF CLT.  CREW RETURNED TO FIELD AND EMERGENCY VEHICLES WERE DISPATCHED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER EMB AMM, AND ACTIVATED NR 1 LT MLG STRUT SPARE SEAL, AND SERVICED STRUT, PER EMB AMM.
